| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
MATHEMATICAL ANALYSIS

Online Edition, Vol. 6, 2012, no. 1-4


S. Modak, S. Mistry
      Ideal on supra topological space
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 1-4, 1-10.

W. B. Domi, M. Rawashdeh, Sh. Al-Sharif
      On the sum of simultaneously f-proximinal subspaces and quotient spaces
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 1-4, 11-18.

M. Sammy, S. Aywa, J. Fourie
      Equivalent Banach operator ideal norms
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 1-4, 19-27.

V. K. Singh, P. C. Gupta, N. K. Varshney, V. K. Sharma
      MHD effect on free convection fluid flow past a vertical surface with porous medium and radiation
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 1-4, 29-37.

Z. A. Khan
      On certain new Gronwall-Bellman type integral inequalities of two independent variables
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 1-4, 39-52.

T. Esakkiappan
      Common fixed point theorem using minimal commutativity and reciprocal continuity conditions in cone metric space
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 1-4, 53-60.

T. Esakkiappan
      Some common fixed point theorem using occasionally weakly compatible and reciprocal continuity conditions in metric spaces
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 1-4, 61-67.

S. Lekkoksung, N. Lekkoksung
      On intra-regular ordered ternary semigroups
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 1-4, 69-73.

S. Subramanian, R. Nagarajan, B. Chellappa
      Q-bi fuzzy sub semi groups of bi-ideals
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 1-4, 75-85.

Zuomao Yan
      Existence of solutions to a class of partial functional integrodifferential equations with nonlocal conditions
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 1-4, 87-100.

A. Ouahab, A. Mbarki, J. Masude, M. Rahmoune
      A fixed point theorem for mean non-expansive mappings semigroups in uniformly convex Banach spaces
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 1-4, 101-109.

F. Moradlou, C. Park, J. Lee
      Hyers-Ulam-Rassias stability of n-Apollonius type additive mapping and isomorphisms in C*-algebras
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 1-4, 111-128.

S. Lahrech, A. Benbrik
      Implicit function theorem to sequentially strongly differentiable mappings in topological vector spaces
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 1-4, 129-140.

S. Lahrech, A. Benbrik
      A multivalued fixed point theorem in ultrauniformizable spaces for locally generalized contractive multivalued mappings
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 1-4, 141-144.

A. Bouanani, L. Kheriji, M. Ihsen Tounsi
      Orthogonal polynomials respecting v such that x(x−c)v=\lambda(x−d)w
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 1-4, 145-164.

Wanjuan Du, Zhongping Li
      A complete classification for quenching phenomena in coupled heat equations
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 1-4, 165-171.

S. A. Al-Mezel
      Fixed and common fixed point theorems in metric spaces
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 1-4, 173-180.

M. Koireng, Y. Rohen
      Common fixed point theorems of compatible mappings of type (P) in fuzzy metric spaces
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 1-4, 181-188.

H. Boukhrisse, M. Moussaoui
      On critical point theorems without compactness
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 1-4, 189-198.

M. Gogna, R. Kumar, R. K. Nagaich
      Integrability of distributions in CR-lightlike submanifolds of indefinite Sasakian manifolds
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 1-4, 199-207.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |